Vol. 11, No. 1, 1961

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Asymptotics. II. Laplace’s method for multiple integrals

Watson Bryan Fulks and J. O. Sather

Vol. 11 (1961), No. 1, 185–192
Mathematical Subject Classification
Primary: 41.50
Milestones
Received: 29 April 1960
Published: 1 March 1961
Authors
Watson Bryan Fulks
J. O. Sather